fbpx Skip nav to main content.
Home Dr. Megan’s Blog Education What’s the WORST Side Effect of Prednisoneđź’Š?

What’s the WORST Side Effect of Prednisone💊?

What’s the WORST Side Effect of Prednisone💊?

Based on your experience…

What’s the WORST side effect of prednisone?

In my latest video, I lay out some options of what I think they might be based on research and what people complain to me about.

 

Show notes in the video:

What is the worst Side Effect of Prednisone?

Insomnia 

The most tweeted side effects of prednisone and most patients experienced this in the first few months. A lot of people find it so disabling. So, disorienting so lonely that it is the worst side effect for them.

Moon Face

People find to be the worst side effect not because it feels painful but because they can’t recognize their own reflection in the mirror!

Weight Gain

Weight gain is the worst because it is rapid and it is wicked and it is hard to lose if you’re on prednisone like anxiety that you can’t do the things you used to do.

Mental Changes

Prednisone Mood Swings is one of the common side effects caused by prednisone.

Osteoporosis

One of the irreversible side effects and gives  the worst outcome which is osteonecrosis. Bone death is the worst side effect when you have to have a joint replacement.

Heart Disease

Having  a heart disease can also lead to early cardiac death.

 

Related Posts

You are being taken to my store.

dr_Megan_prednisone_pharmacist_logo nutranize-logo

You are being redirected to our trusted and authorized Nutranize product website. The Nutranize website is designed, constructed and endorsed by Dr. Megan Milne, the Prednisone Pharmacist. Please grant us just a few seconds to get you there.

I’m ready, let’s go!